# SDR QXEA2013062101112

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 11,106 hours, 12,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE SCREW ON RT RAIL HITTING SIDEWALL.  FOUND FWD BULKHEAD ON RT SIDE OF MAIN CABIN DOOR LOOSE AND INTERFERING WITH DOOR CLOSING.  SECURED BULKHEAD.  NO DEFECTS NOTED.  MAIN CABIN DOOR OPEN AND CLOSED AS REQUIRED. RETURNED TO SERVICE.
